# SDR SWAA2022011260087

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 32,297 hours, 14,267 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14ABC EMER EXIT WINDOW SIDEWALL LT FLASHING ; / [01] OK TO CONTINUE PER MEL 33-2-04 SP1B. APPLIED TAPE OVER LT.; [02] REMOVED AND REPLACED EMER EXIT OVERWING LIGHT ASSY PER AMM 33-21-00-960-805. OPS CK GOOD. THIS CLEARS MDDR#43096. PLACARDS REMOVED.
